# SDR AALA20150701008

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 110,042 hours, 17,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER EXIT SIGN IDENTIFIER DID NOT TEST PROPERLY.  R & R THE COCKPIT EMER EXIT SIGN IDENTIFIER ASSEMBLY.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-09.  SYS CHECKED NORMAL.
